UM

Browse/Search Results:  1-10 of 49 Help

Selected(0)Clear Items/Page:    Sort:
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations Journal article
Applied Mathematics and Computation, 2022,Volume: 425
Authors:  Sun, Lu Yao;  Fang, Zhi Wei;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Block-circulant-circulant-block Preconditioner  Distributed-order Fractional Derivative  Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-space Fractional Equation  
MAGNETISM AND NEUTRON SCATTERING STUDIES OF RARE-EARTH CHROMATE SINGLE CRYSTALS Thesis
University of Macau: University of Macau, 2022
Authors:  Yinghao Zhu;  Li HF(李海峰)
Adobe PDF | Favorite |  | Submit date:2022/08/15
CRYSTAL GROWTH, CHARACTERIZATION AND NEUTRON SCATTERING STUDIES OF FRUSTRATED SRRE2O4 (RE = RARE EARTH) COMPOUNDS Thesis
University of Macau: University of Macau, 2022
Authors:  Si Wu;  Li HF(李海峰)
Adobe PDF | Favorite |  | Submit date:2022/08/15
Second-order maximum principle preserving Strang’s splitting schemes for anisotropic fractional Allen-Cahn equations Journal article
Numerical Algorithms, 2022,Volume: 90,Issue: 2,Page: 749-771
Authors:  Chen, Hao;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Discrete Maximum Principle  Fractional Allen-cahn Equation  Matrix Exponential  Operator Splitting Method  Toeplitz Matrix  
Second-order maximum principle preserving Strang's splitting schemes for anisotropic fractional Allen-Cahn equations Journal article
Numerical Algorithms, 2022
Authors:  Chen, H.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Fractional Allen-cahn Equation  Discrete Maximum Principle  Operator Splitting Method  Matrix Exponential  Toeplitz Matrix  
A transformed L1 method for solving the multi-term time-fractional diffusion problem Journal article
Mathematics and Computers in Simulation, 2022,Volume: 193,Page: 584-606
Authors:  She, Mianfu;  Li, Dongfang;  Sun, Hai wei
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2022/03/28
Chebyshev–galerkin Spectral Method  Error Estimates  Modified L1 Scheme  Multi-term Time-fractional Equation  
A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes[Formula presented] Journal article
Computers and Mathematics with Applications, 2022,Volume: 108,Page: 175-184
Authors:  Fang, Zhi Wei;  Zhang, Jia Li;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2022/03/04
Banded Preconditioner  Fast Algorithm  Finite Volume Method  Spatial Fractional Diffusion Equations  Sum-of-exponentials Technique  
A novel $L1$ method for solving the multi-term time-fractional diffusion problem Journal article
Mathematics and Computers in Simulation, 2022,Page: 584-606
Authors:  She, M. F.;  Li, D. F.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Multi-term time-fractional equation  Modified L1 scheme  Chebyshev–Galerkin spectral method  Error estimates  
A fast finite volume method for spatial fractional diffusion equations on nonuniform meshes Journal article
Computers and Mathematics with Applications, 2022,Page: 175-184
Authors:  Fang, Z. W.;  Zhang, J.L.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/30
Spatial fractional diffusion equations  Finite volume method  Sum-of-exponentials technique  Fast algorithm Banded preconditioner  
Total value adjustment of Bermudan option valuation under pure jump Lévy fluctuations Journal article
Chaos, 2022,Volume: 32,Issue: 2
Authors:  Yuan, Gangnan;  Ding, Deng;  Duan, Jinqiao;  Lu, Weiguo;  Wu, Fengyan
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/17